It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

So tired sleepy


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 05-28-2017, 08:25 PM   #1
Ang9216
Newbie
(female)
 
Join Date: May 2017
Posts: 1
Ang9216 HB User
So tired sleepy

I'm so tried and sleepy I take 60mg of Prozac and 72mg concerta I have no energy to get out of bed please help I have ADHD and anxiety any suggestion

Last edited by Ang9216; 05-28-2017 at 08:27 PM.

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-29-2017, 07:28 AM   #2
Snoopy61
Senior Veteran
(female)
 
Join Date: Nov 2007
Posts: 1,540
Snoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB User
Re: So tired sleepy

Hi Ang9216,

Is your prescribing Dr. a Psychiatrist? If not I would suggest seeing one. In any event, it's important to discuss how you are feeling with the prescribing Dr.

A side effect of Prozac is sleepiness/fatigue/no energy so it is possible Prozac is part or all of the problem.

It's not uncommon for those with ADHD to experience being more tired on ADHD. Sounds strange but it's true

Each person reacts differently to medications. I suspect one or both of the medications is the problem.
__________________
Dx RRMS 1985
5/9/13/ Secondary Progressive without Progression

 
Reply With Quote
Old 05-29-2017, 11:09 AM   #3
jeff9265
Junior Member
(male)
 
Join Date: Apr 2017
Posts: 12
jeff9265 HB User
Re: So tired sleepy

Ssri's especially can cause many different reactions, I would definitely caution you against stopping the prozac suddenly. You would most likely have withdrawal, if you have taken it for some time. Concerta is methylphenidate, which is a moderately potent cns stimulant. I'm absolutely not accusing you of anything, but if taken for the stimulant effect, tolerance is developed with methylphenidate very quickly. If less none of the dose is taken, a person can experience an extreme desire for sleep. Prozac also acts as a sedative on many. Whether you are new to these medicines or not, I would see a psychiatrist, if you are being prescribed to by an m.d. with no psych training.

Last edited by Administrator; 05-29-2017 at 03:17 PM.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!